# SDR CA990915024

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 53200
- Condition: Failed
- Location: Brake
- Part time: 19,165 hours
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WITH NO BRAKES USED, THE NR 1 AND NR 2 BRAKES WERE HOT.  LEFT BRAKE VALVE REPLACED.
